MAUDE Adverse Event Report: SPINE WAVE, INC. LEVA TI PX DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT

SPINE WAVE, INC. LEVA TI PX DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Catalog Number 11-7012
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event report #mw5070292 received from fda through sus voluntary event reporting.The device was not available for evaluation.Review of dhr found no device issues for the indentified production lot.
 
Event or Problem Description
This event was reported on sus voluntary report mw5070292.

Brand Name
LEVA TI PX DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton 06484
MDR Report Key6728173
Report Number3004638600-2017-00005
Device Sequence Number16376786
Product Code MAX
UDI-Device Identifier10840642100037
UDI-Public10840642100037
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/09/2019
Device Catalogue Number11-7012
Device Lot Number661P257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;